# SDR FDEA202303200474

- Difficulty date: March 20, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD 57.20.01.1 FOUND CENTER UPPER AUX TANK STRINGER 47   CRACK AT STATION XCW 46.5. CENTER UPPER AUX TANK STRINGER 47 AT STATION XCW 46.5 CRACKED AREA REPAIR CARRIED   OUT AS PER MD-11 SRM 57-10-03-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
